Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pseudo-advection method for the two-dimensional stationary Euler equations


Author: Takahiro Nishiyama
Journal: Proc. Amer. Math. Soc. 129 (2001), 429-432
MSC (2000): Primary 35Q30, 76B03
Published electronically: August 28, 2000
MathSciNet review: 1800232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The existence of generalized solutions to the two-dimensional stationary Euler equations with nonvanishing vorticity is proved by a new method completely different from the usual variational approaches.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q30, 76B03

Retrieve articles in all journals with MSC (2000): 35Q30, 76B03


Additional Information

Takahiro Nishiyama
Affiliation: Department of Mathematics, Keio University, Yokohama 223–8522, Japan
Email: nisiyama@math.keio.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05748-8
PII: S 0002-9939(00)05748-8
Keywords: Two-dimensional stationary Euler equations, vorticity, Galerkin method, pseudo-advection
Received by editor(s): April 15, 1999
Published electronically: August 28, 2000
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2000 American Mathematical Society